# SDR CA041029007

- Difficulty date: October 29, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Piper PA-30
- Aircraft time: 5,850 hours
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D2483
- Condition: Corroded
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: HCE2YL2BS
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER REMOVED FROM AIRCRAFT FOR 10 YR O/H.  UPON VISUAL INSPECTION OF HUB, CORROSION BEYOND REPAIRABLE LIMITS WAS FOUND IN THE BLADE 'O' RING GROOVES.  MANUFACTURERS RECOMMENDED TBO IS 2000 HRS OR 72 MONTHS.  THIS PROPELLER HAS EXCEEDED THE CALENDAR TBO BY 48 MONTHS.
